Beechams Flu Plus Hot Lemon Fruits is an enjoyable and great-tasting way to provide relief for unpleasant symptoms caused by colds and flus, symptoms including; headaches, shivers, aches and pains, blocked nose, painful sinuses and sore throat pain.
This hot and soothing drink contains paracetamol which acts as a painkiller and antipyretic to reduce your temperature when you have a fever. It also contains Asorbic acid which works to replace vitamin C which may be lost in initial stages of your illness.
How to use Beechams Flu Plus Hot Lemon:
Empty contents of one sachet into a mug. Half fill with very hot water. Stir well. Add cold water as necessary and sugar if desired.
Adults (including elderly) and children aged 12 years and over:
The contents of one sachet to be taken every four to six hours as necessary. Do not take more than four sachets in any 24 hours. Do not take for more than 7 days, except on medical advice. Do not give to children under 12 years of age unless your doctor tells you to.
Warnings relating toBeechams Flu Plus Hot Lemon:
Do not take this medicine if you:
If you are pregnant or breast feeding, speak to your doctor before taking this product.
Side effects relating to Beechams Flu Plus Hot Lemon:
The ingredients in this medicine are usually well tolerated in normal use. Paracetamol rarely causes any problems, but allergic reactions, such as skin rash, occasionally occur. There have been very rare reports of blood disorders but these were not necessarily caused by paracetamol. There have been a few reports of raised blood pressure, headache, dizziness, upset stomach, difficulty in sleeping and palpitations occurring with phenylephrine. If you get these, or any other unusual effects, stop taking the medicine, and tell your doctor or pharmacist at once.
Beechams Flu Plus Hot Lemon contains:
Each 7.6g sachet contains: Paracetamol Ph Eur 1000mg, Asorbic Acid 60mg and Phenylephrine Hydrochloride Ph Eur 10mg as the active ingredients.
Powder also contains: Sucrose, Tartaric Acid, Sodium Citrate Anhydrous, Aspartame, Berry Fruit Flavour (containing menthol) and colours (Carmoisine E122, Sunset Yellow E110, Green S E142 with Sodium Chloride and Sodium Sulphate.
There have been a few reports of raised blood pressure, headache, dizziness, upset stomach, difficulty in sleeping and palpitations occurring with phenylephrine.